# SDR 2009FA0000553

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: General aviation
- Aircraft: N425DM
- Make and model: Cessna 425
- Aircraft serial: 4250098
- Aircraft time: 4,316 hours, 3,090 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Part number: 99104651
- Condition: Deteriorated
- Location: Aux Fuel Cell
- Part time: 4,316 hours, 3,090 cycles
- Component: Aux Fuel Cell, Cessna
- Component part number: 9910479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT NACELLE TO WING FUEL COUPLINGS ARE DETERIORATED, INSTALLED NEW COUPLINGS.
